Last night I noticed I started to lightly spot a brown color, then a few hours later it became itchy. Today the brown spotting is getting a little more heavy it also looks like a small lumpy like brown discharge. It seems that the discharge itself is what is causing the itching. I tried to research yeast infection, doesn't sound like one, i even looked at STD's not quite the symptoms of that either. Also i just got over my period a week and a half ago and it is usually pretty normal. Also I am on Ortho-Cept and i missed a pill last week, i figured that may be the cause of the disharge but i dont' understand the itching it is bringing with it. It doesn't burn at all no odor, just the brown itching. please help me i am totally clueless as to what it can be caused by.
If I had to venture a guess, which is all this is, the two are probably not related. You are probably just having some bleeding left over from your period. And, you've probably gotten either a yeast infection, or a bacterial infection. Of course, there's no way to know for sure without going to the doc. Do you have any odor? It's not possible that you've forgotten about a tampon or anything?
I have exactly the same problems you have...
i started the pill last month and since its been givin me brown discharge nd itchyness.
i cant get to the doctors in the next two weeks what should i do?
please help me.. do u have any idea what it could be?
i also have a dark brown discharge and its kinda chunky, it almost looks like if i got diarrhea real bad from my vagina (sorry for the gross imagery) but mine is itchy and it burns. I feel like the burning might be from me overly whipping, because I've gotten really self conscious about the smell. The very first day it started I was wearing white pants, and it even went through my underwear in a few hours, I was at a graduation, and i had to bleach my underwear and my pants to get the color out. I'm not sure what it is but it's been off and on for a good week now. I'm on antibiotics for a sinus infection, and I thought it could have been a side affect but I can't find any thing online as a side affect for ammoxaciline.
I had the same problem. Like it was dark clumpy discharge and it only itched on the exterior of my vagina. I never found out what it was, but I got ridof it. Itook a really soft toothbrush and brushed out the discharge that was making me itch,then I douched with warm water....just warm water,nothing else. Then I took a paper towel drenched in witch hazel and placed it on the itching area and redamped the paper towel again about 10 minutes later and let itstay for another 10 mins. And when I went to the doctor the next day, he said whatever it was is cleared up completly andhe gave me a short list of what it possibly was, but as far as my concern I'm happy its gone!
I have a similar problem. I just had my period about a week and a half ago and a few days after it had ended I started to notice a brownish discharge when I wiped. It was very light it has gotten slight heavier and now it's itching! I take birth control, and I have protected sex with my boyfriend. My period should be in the next 2 weeks. I'm so confused what's going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.